Central limit theorems for associated random variables and the percolation model

Cox, J. Theodore, Grimmett, Geoffrey . The Annals of Probability 1984. 12 :514-528

Locate this article in:

Bibtex

@article{CIS-54515,
  Author = {Cox, J. Theodore and Grimmett, Geoffrey},
  Title = {Central limit theorems for associated random variables and the percolation model},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {514--528},
  Keywords = {}
}

Similar articles